MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 10 VALVE; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 10 VALVE; HYDROCEPHALUS MANAGEMENT
Model Number FX802T
Medical Device Problem Codes Obstruction of Flow (2423); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 01/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection during the investigation, signs of a tool on the outer housing of the m.Blue were determined.Permeability test a permeability test has shown that the m.Blue is permeable.Computer controlled test to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in both the horizontal as well as the vertical positions.The results show that the m.Blue operates within the accepted tolerance in the horizontal position, but not in the vertical position.An accelerated outflow of in the vertical position was determined.Adjustment test the m.Blue valve was tested and is not adjustable throughout the normal range.Braking force and brake function test the brake functionality test has shown that the brake function is operational.However, the braking force cannot be measured due to the non-adjustability of the valve.Internal inspection after dismantling of the valve, organic deposits were found.Results based on our investigation results, we can determine accelerated outflow in the vertical position as well as non- adjustability in the m.Blue.The deposits visible in the valve led to functional impairments.Deposits caused by natural substances found in the body, such as protein, blood, or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic deposits can compromise the integrity of the valve.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that an m.Blue valve(#fx802t) was implanted on (b)(6) 2025.According to the complainant, the valve caused an under-drainage and had adjustment difficulties.The patient underwent a revision procedure on (b)(6) 2026.No patient complications were reported as a result of the revision procedure.

Brand Name
M.BLUE 10 VALVE
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key25200229
Report Number3004721439-2026-00140
Device Sequence Number21051037
Product Code JXG
UDI-Device Identifier04041906504410
UDI-Public(01)04041906504410(11)231222(17)281219(10)20072954
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX802T
Device Catalogue NumberFX802T
Device Lot Number20072954
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age9 YR
Patient SexFemale
Patient Weight16 KG